advertisement
Question
Posted by: Mowzy | 2009/07/15

Metformin and diane 35

Hi
I' m currently on 2X 850mg metformin per day (for about 3 weeks now). I am not diabetic but am on it for weight loss. Due to the nausea etc I tend not to eat too much or get hungry. What are the dangers of doing this? Also I want to start taking Diane contraceptives. Can i take them together? Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

Your symptoms - the extreme nausea for almost 3 weeks - may be a warning sign of lactic acidosis which has been seen in some patients taking metformin. I'd suggest speaking to your prescriber about this as soon as possible.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement